Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1098/rspa.2010.0247

Type

Journal article

Journal

PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES

Publication Date

08/01/2011

Volume

467

Pages

244 - 263

Keywords

stochastic partial differential equations, finite resource valuations, Feynman-Kac, real options